# SDR UALA2013022001041

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 47,690 hours, 18,997 cycles
- Engine: Iae V2522A5
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV SYSTEM INOP, FLIGHT DIVERTED.
